# SDR DL76G090424

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 46,865 hours, 6,841 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN ALT CONTROL FAILURE BOTH AUTO 1 AND 2.  TROUBLE SHOOT IAW FIM 21-31-00-101.  ALL INDICATIONS OK.
